# SDR ABXA20240702129

- Difficulty date: July 2, 2024
- Submitted: July 4, 2024
- Operation: Air carrier
- Aircraft: N390CM
- Make and model: Boeing 767338
- Aircraft serial: 25575
- Aircraft time: 55,620 hours, 24,425 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Warning Message
- Condition: Illuminated
- Location: Instr Panel
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DOOR CLOSED  AND DURING ENGINE START .EQ COOL EXT FAN 1 AND 2 STATUS MSG AFTER START. ENGINE WAS SHUT DOWN AND MTX ENTERED FLIGHT DECK . AND GROUNDED AC .MTX RE-RACKED LEFT AND RIGHT ECS CONTROL CARDS M861 AND M862, NO HELP. CYCLED EQUIPMENT COOLING SELECTOR SWITCH, VERIFIED BOTH EXHAUST FANS RUNNING MESSAGE CLEANED. ACCOMPLISHED COOLING FAN FIM 21-26FT 851. EQUIPMENT COOLING OPS CHECK GOOD IAW B767 AMM 21-26-00. ACCOMPLISHED BOTH ENGINE IDLE RUN IAW B767 AMM 71-00-00, NO DEFECTS. A/C REMAINS ETOPS 180 .AND RETURNED AC TO SERVICE
